# SDR AALA201703089016

- Difficulty date: November 11, 2016
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 41,453 hours, 28,033 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: E0415C3LM002
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. WHEN NR 1 LEFT FUEL PUMP WAS TURNED ON, FAULT INDICATED. MAINTENANCE FOUND PUSH BUTTON SWITCH (PBSW) 13QA WAS BAD AND REPLACED PBSW (13QA) PER ESPM 20-45-11. (SEE ALSO AALA201611149017 FOR PUMP AND AALA201703089015 FOR RELAY).
